# SDR USAA2014012100025

- Difficulty date: January 20, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 14,429 hours, 11,717 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730112
- Part serial: 07146H7345
- Condition: Damaged
- Location: Cockpit
- Part time: 12,336 hours, 9,954 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3 CHECK, WHEN ACCOMPLISHING JOB CARD NUMBER 43C22025001 FOUND FIRST OFFICER`S FIXED WINDSHIELD DELAMINATED, CRACKED & BURNED ALONG UPPER & LOWER EDGES.  REPLACED FIRST OFFICER`S WINDSHIELD IAW AMM 56-11-00-400-801-A.  OPERATIONS & LEAK CHECKED GOOD.
